Publications

Publications

by Burdakov, Oleg; Kanzow, Christian and Schwartz, Alexandra
Reference:
Mathematical Programs with Cardinality Constraints: Reformulation by Complementarity-type Constraints and a Regularization Method (Burdakov, Oleg; Kanzow, Christian and Schwartz, Alexandra), In SIAM Journal on Optimization, volume 26, 2016.
Bibtex Entry:
@article{BurdakovKanzowSchwartz2016,
    title = {Mathematical Programs with Cardinality Constraints: Reformulation by Complementarity-type Constraints and a Regularization Method},
    author = {Burdakov, Oleg and Kanzow, Christian and Schwartz, Alexandra},
    year = {2016},
    journal = {SIAM Journal on Optimization},
	pages = {397--425},
	Volume = {26},
  doi = {10.1137/140978077},
}
Last change: 19.11.2019 09:41.